Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 17, NWS Phoenix, AZ

March 13, 2020Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Mar 13, 2020, 12:58 AM MST for Maricopa County, Arizona. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2020, 12:58 AM MST (07:58 UTC)
Expired
Mar 13, 2020, 8:00 AM MST
In force
7 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 64 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 8.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2020-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2020-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WGUS55 KPSR 130758
FFWPSR
AZC013-131300-
/O.NEW.KPSR.FF.W.0017.200313T0758Z-200313T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1258 AM MST Fri Mar 13 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 600 AM MST.

* At 1255 AM MST, Doppler radar indicated moderate rain with 
  embedded thunderstorms producing heavy rain across the warned 
  area. Up to one inch of rain has already fallen. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Potential life threatening flash flooding. Heavy rain 
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park, 
  Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and 
  Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
      3402 11197

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CK
3 follow-up statements
767 
WGUS75 KPSR 130944
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
244 AM MST Fri Mar 13 2020

AZC013-131300-
/O.CON.KPSR.FF.W.0017.000000T0000Z-200313T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
244 AM MST Fri Mar 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM MST FOR
MARICOPA COUNTY...

At 243 AM MST, Doppler radar and gauge reports indicated heavy rain 
has fallen across the warned area. Up to one inch of rain has 
already fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Potential life threatening flash flooding. Heavy rain 
         producing flash flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park, 
Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and 
Seven Springs.

Affected washes and roadways include McDowell Mountain Road at a wash
crossing, Road crossings along Reata Pass Wash, Jomax Road at Rawhide
Wash, North Scopa Trail at Galloway Wash, and Low water crossings
along Andora Hills Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
      3402 11197

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CK
960 
WGUS55 KPSR 131248
FFWPSR
AZC013-131500-
/O.EXT.KPSR.FF.W.0017.000000T0000Z-200313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
548 AM MST Fri Mar 13 2020

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 800 AM MST.

* At 543 AM MST, gauge reports along Cave Creek indicate flash 
  flooding is already occurring due to overnight heavy rainfall.

  HAZARD...Potential life threatening flash flooding. Heavy rain 
           produced flash flooding.

  SOURCE...Automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park, 
  Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and 
  Seven Springs.

Flood waters are moving down Cave Creek and have recently crested, 
but will continue to cause flash flooding of low water crossings and 
some surrounding low lying areas along Cave Creek through around 7 
to 8 AM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
      3402 11197

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CK
525 
WGUS75 KPSR 131454
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
754 AM MST Fri Mar 13 2020

AZC013-131503-
/O.EXP.KPSR.FF.W.0017.000000T0000Z-200313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
754 AM MST Fri Mar 13 2020

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 800 AM
MST...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. However, washes are still flowing so remain cautious. Please 
continue to heed any remaining road closures.

LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
      3402 11197

$$

Feldkircher

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 11:03 PM MST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 12, 11:03 PM MST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1103 PM MST Thu Mar 12 2020

.UPDATE...
Updated Aviation Discussion.

&&

.SYNOPSIS...
A slow moving and wet storm system will bring widespread showers
and thunderstorms into tonight with showers. Showers will linger
across much of Arizona on Friday. After a brief dry period this
weekend, another colder but not as wet storm system is expected
toward the middle of next week.

&&

.DISCUSSION...
Not much change in forecast thinking for the current system
impacting the region. GOES-17 water vapor imagery indicated the
center of the upper level low is finally progressing eastward, now
approaching the coast of the baja peninsula. Increasingly
diffluent flow ahead of the low, over an airmass of record high
PWAT values (1.2" observed at Yuma this morning, essentially at
record levels for the winter months), is allowing for widespread
showers to continually develop. A notable short wave in the moist
southwest flow is evident due to a developing baroclinic leaf. The
low should continue to progress through the region tonight as it
is nudged onward by a developing upstream anticyclone and and
pulled a bit by a jet streak moving through the Interior West.

Short-term, high-res convective allowing models continue to show
showers and storms increasing in coverage and intensity this
afternoon across southeast California, with a second round across
south-central Arizona (including Phoenix) this evening. The
coverage/intensity along with continued upslope southeasterly
flow in Imperial, eastern Riverside, Yuma, and La Paz counties
will likely lead to areas of flooding/flash flooding.
Precipitation amounts over the past 6-12 hours are on the order of
0.25-0.75". Additional precipitation from the HREF mean for this
area should be 0.5-1.5" with potential for localized 3". For this
reason, WPC earlier upgraded the area to a Moderate risk of
flooding on the Day 1 Excessive Rainfall Outlook. A Flash Flood
Watch remains in effect for this area through 11 AM Friday (as
runoff issues continue into the morning).

For south-central Arizona, including the Phoenix area and into
southern Gila County, rainfall will become more of an issue as the
afternoon and in particular evening unfold. Additional rainfall
of 0.5-1.0" is likely with potential for localized 3", especially
in upslope areas of northern Maricopa County and toward the Four
Peaks area. Saturated ground conditions from rains earlier in the
week will mean washes and creeks will quickly respond to this next
round. Flooding/flash flooding will become a significant concern
as the evening wears on. A Flash Flood Watch will remain in effect
through 5 PM Friday (as runoff conditions continue).

We can't rule out the threat of other modes of severe weather as
well for all areas - lightning of course with thunderstorms, but
hail as well with the steepening mid-level lapse rates. Enough
shear will be in place for a few of the storms to show rotating
characteristics, supporting stronger updrafts. Should a storm
becoming rooted in the boundary layer, a tornado or two will
become possible.

A rapid decrease in shower activity will take hold over our
western CWA by Friday, but conditions will be slow to improve for
Maricopa/Pinal/Gila counties. Precipitation chances will remain
quite high in this area for Friday due to remaining high moisture
levels and some mid-level instability, but actual additional rain
amounts should be fairly light (0.10-0.25").

The synoptic pattern Saturday through Wednesday will feature
anomalously strong anti-cyclones anchored over the Southeast US
and Gulf of Alaska. Between them, a closed (currently off the
coast of British Columbia) will deepen and gradually move toward
the Southwest US. Ensembles are showing fairly good agreement with
the timing, track, and overall intensity of this system. Ahead of
the system, persistent southwest flow will promote warming
temperatures, with widespread 70s (60s at higher elevations)
Saturday into Tuesday. Spread on temperatures is fairly tight
Sat-Tue, leading to above average confidence.

By Wednesday, our forecast area will begin to feel the influence
of this system as it moves across the region. Broad upper level
diffluence and isentropic/orographic lift will promote
precipitation development. Right now moisture availability looks
to be on the lower end, with GEFS members ranging from 0.4-0.7
inches (mean 0.5). While that would perhaps point to lower QPF
values, the system will be quite a bit colder, with 700 mb
temperatures forecast to be below the 10th percentile for mid/late
March. Given a colder airmass, precipitation processes and
forcing could compensate for the lower moisture content. The
current forecast leveraging WPC guidance indicates roughly half an
inch of precipitation for the Phoenix area. However, it is noted
that the latest NBM runs are wetter, with a 5% chance for 1.00"+.

&&

.AVIATION...Updated at 0602Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

An upper low centered near San Diego has been producing a north-
south oriented corridor of scattered heavy showers and isolated
thunderstorms over western Maricopa County. That corridor is
expected to advance eastward over the metro Phoenix area roughly
in the 06Z-10Z time frame. Expect ceilings to commonly be below
6kft ASL with localized areas between 3-4kft ASL. Most active
period looks to be 07Z-09Z. Held off on inserting TSRA in the TAFs
since SHRA will be more common and so prevailing or TEMPO groups
would be a bit overdone. However, expect at least isolated TSRA
over the metro area.

With the arrival of the shower activity, anticipate a modest shift
toward westerly surface winds but with variability due to heavier
showers. Anticipate southeasterly winds developing by roughly 12Z
along with clearing. During the day Friday, anticipate
southwesterly winds to redevelop and some cumulus to fill in and
create broken layers. It is possible that some weak instability
showers could also develop in the afternoon but confidence too low
at this time to reflect in the TAFs.

Southeast California/Southwest Arizona including KIPL and KBLH:

An upper low centered near San Diego will slowly move eastward.
However, shower activity at the TAF sites is no longer
anticipated. Some lingering ceilings at KBLH will dissipate
tonight. During the day Friday, anticipate some cumulus to fill in
and become broken. As for surface winds, KBLH will be light until
late morning/early afternoon when south-southwesterly gustiness
develops. At KIPL, westerly surface winds are anticipated to
become light and variable for several hours before southwesterly
winds redevelop.

&&

.FIRE WEATHER...
Saturday through Wednesday:
Drier conditions will move in during the weekend before more
unsettled weather is expected into the middle part of next week.
Humidity levels will stay elevated through the period with minimum
readings generally 25-40%. High temperatures will stay near or a
bit below seasonal normals through the weekend with well below
normal temperatures likely by the middle of next week. Winds will
be breezy at times through much of the period, especially during
the daytime hours. Gusts will mostly reach into the 20-25 mph
range.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Friday afternoon for AZZ534-537>560-
     562-563.

     Flash Flood Watch through Friday morning for AZZ530>533-536.

CA...Flash Flood Watch through Friday morning for CAZ560>570.

&&

DISCUSSION...Iniguez
AVIATION...AJ
FIRE WEATHER...Kuhlman

In the hours before

Local storm report, Mar 13, 12:11 AM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1211 AM MST FRI MAR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLOOD            WENDEN                  33.82N 113.53W
03/12/2020                   LA PAZ             AZ   COUNTY OFFICIAL

            CENTENNIAL WASH EXCEEDING ALARM STAGE.

&&

18
Local storm report, Mar 13, 12:15 AM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1215 AM MST FRI MAR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     FLASH FLOOD      15 SSW BUCKEYE          33.19N 112.70W
03/12/2020                   MARICOPA           AZ   COUNTY OFFICIAL

            OLD US 80 CLOSED AT RAINBOW WASH REACHING
            ACTION STAGE.

&&

18
Local storm report, Mar 13, 12:18 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1218 AM MST FRI MAR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLASH FLOOD      10 SSE PALO VERDE NGS   33.26N 112.80W
03/12/2020                   MARICOPA           AZ   COUNTY OFFICIAL

            OLD US 80 CLOSED AS CENTENNIAL REACHES
            ACTION STAGE.

&&

18
Local storm report, Mar 13, 12:22 AM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1222 AM MST FRI MAR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      9 S PALO VERDE NGS      33.26N 112.85W
03/12/2020                   MARICOPA           AZ   COUNTY OFFICIAL

            AGUA CALIENTE RD CLOSED AS CRUFF WASH
            REACHES ACTION STAGE. WASH CRESTED AT FLOOD
            STAGE AT 4.8 FT.

&&

18
Special weather statement, Mar 13, 12:29 AM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1229 AM MST Fri Mar 13 2020

AZZ541-545-547-549-555>558-130800-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Tonto Basin AZ-
Mazatzal Mountains AZ-Cave Creek/New River AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
1229 AM MST Fri Mar 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 100 AM MST...

At 1228 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Creek to Goldfield Ranch. Movement
was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Scottsdale, Apache Junction, Fountain Hills, Sugarloaf Mountain,
Sycamore Creek, Ballantine Trailhead, Round Valley, Sunflower, Cave
Creek, Carefree, Lost Dutchman State Park, Goldfield, Usery Mountain
Park, Canyon Lake, Goldfield Ranch, Four Peaks, Desert Mountain, Camp
Creek, Punkin Center and McDowell Mountain Park.

This includes the following highways...
US Highway 60 between mile markers 195 and 199.
AZ Route 87 between mile markers 188 and 229.
AZ Route 188 between mile markers 253 and 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3396 11139 3394 11134 3372 11122 3334 11154
      3385 11196 3402 11187 3400 11175 3400 11150
      3401 11148 3401 11143
TIME...MOT...LOC 0728Z 206DEG 31KT 3396 11181 3357 11161

CK
Local storm report, Mar 13, 12:33 AM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1233 AM MST FRI MAR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HEAVY RAIN       15 S PALO VERDE NGS     33.17N 112.88W
03/12/2020  M2.37 INCH       MARICOPA           AZ   COUNTY OFFICIAL

            2 HOUR TOTAL - MCFCD WOOLSEY PEAK GAUGE.

&&

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:45 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Mar 12, 6:02 PM MSTSpecial Weather StatementPSR43 min
Mar 12, 6:48 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Mar 12, 7:45 PM MSTSpecial Weather StatementPSR45 min
Mar 12, 9:10 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 9:30 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 9:53 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa7 hr
Mar 12, 10:28 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Mar 12, 10:35 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 11:05 PM MSTSpecial Weather StatementPSR25 min
Mar 13, 12:00 AM MSTSpecial Weather StatementPSR30 min
Mar 13, 12:01 AM MSTSpecial Weather StatementPSR29 min
Mar 13, 12:29 AM MSTSpecial Weather StatementPSR31 min
Mar 13, 8:18 AM MSTRiver Flood WarningPSRMaricopa5 hr
Mar 13, 10:32 AM MSTSpecial Weather StatementPSR43 min
Mar 13, 11:02 AM MSTSpecial Weather StatementPSRMaricopa43 min
Mar 13, 11:28 AM MSTSpecial Weather StatementPSR47 min
Mar 13, 11:35 AM MSTSpecial Weather StatementPSRMaricopa40 min
Mar 13, 11:37 AM MSTSpecial Weather StatementPSRMaricopa38 min
Mar 13, 11:49 AM MSTSpecial Weather StatementPSRMaricopa41 min
Mar 13, 12:20 PM MSTSpecial Weather StatementPSRMaricopa40 min
Mar 13, 12:27 PM MSTAreal Flood WarningPSRMaricopa36 hr
Mar 13, 12:30 PM MSTSpecial Weather StatementPSRMaricopa45 min
Mar 13, 12:54 PM MSTSpecial Weather StatementPSR51 min
Mar 13, 1:18 PM MSTSpecial Weather StatementPSR42 min
Mar 13, 1:41 PM MSTSpecial Weather StatementPSR49 min
Mar 13, 2:08 PM MSTSpecial Weather StatementPSRMaricopa52 min
Mar 13, 2:16 PM MSTSpecial Weather StatementPSRGila44 min
Mar 13, 2:17 PM MSTSpecial Weather StatementPSR43 min
Mar 13, 2:25 PM MSTSpecial Weather StatementPSR50 min
Mar 13, 2:58 PM MSTSpecial Weather StatementPSRMaricopa32 min
Mar 13, 3:27 PM MSTSpecial Weather StatementPSRMaricopa33 min
Mar 13, 3:31 PM MSTFlash Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.